# SDR SWAA2022030369790

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 28,707 hours, 17,355 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Strap
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H W/W CENTER WING RIB STIFFENER; TO UPPER WING TO BODY STRAP CRACKED ABOVE #1 AFT FUEL BOOST PUMP. / R&R BODY STRAP AT L/H W/W CENTER WING RIB STIFFENER TO UPPER WING TO BODY ABOVE THE #1 AFT FUEL BOOST PUMP PER SRM 51-40-02
